# SDR SWAA2022030404466

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO RH TRANSITION ANGLE HAS CORROSION ON SURFACE ; AND AROUND NUT PLATE HOLES FROM STA.767 TO STA.792 . / WP:E79050-WYATT; DUSTIN - 03/14/2019 01:18 COMPLETE: REMOVED AND REPLACED TRANSITION ANGLE FROM STA 767 - STA 792 I.A.W SRM 51-40-02.
